Alert archive / California / High Wind Warnings in 2022
High Wind Warning 3, NWS Phoenix, AZ
NWS Phoenix, AZ issued this high wind warning at Apr 11, 2022, 1:32 AM PDT for Imperial County, California. It took effect at Apr 11, 2022, 5:00 PM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2022, 1:32 AM PDT (08:32 UTC)
- In effect from
- Apr 11, 2022, 5:00 PM PDT
- Expired
- Apr 12, 2022, 8:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Phoenix, AZ
County Imperial County, CA
The radar
The Yuma radar (KYUX), 90 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 8.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
405 WWUS75 KPSR 110832 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 132 AM MST Mon Apr 11 2022 CAZ562-112215- /O.NEW.KPSR.HW.W.0003.220412T0000Z-220412T1200Z/ /O.EXT.KPSR.WI.Y.0017.000000T0000Z-220412T0000Z/ Imperial County Southwest- 132 AM PDT Mon Apr 11 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 70 mph expected. For the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Southwest corner of Imperial County. * WHEN...For the High Wind Warning, from 5 PM this afternoon to 5 AM PDT Tuesday. For the Wind Advisory, until 5 PM PDT this afternoon. * IMPACTS...Very difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects will become airborne. Moderate tree and minor structural damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-563>567-112215- /O.EXB.KPSR.WI.Y.0017.220412T0000Z-220412T0600Z/ Joshua Tree NP West-Salton Sea-Chuckwalla Mountains- Imperial County Southeast-Imperial County West-Imperial Valley- Including the cities of Cottonwood Visitor, Lost Horse-Keys Village, Desert Shores, Imperial Hot Mineral Springs, Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 132 AM PDT Mon Apr 11 2022 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Western portion of Joshua Tree National Park, Salton Sea, Chuckwalla Mountains, Southeastern Imperial County, Western Imperial County and Imperial Valley. * WHEN...From 5 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
4 follow-up statements
109 WWUS75 KPSR 111958 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 1258 PM MST Mon Apr 11 2022 CAZ562-120800- /O.EXT.KPSR.HW.W.0003.220412T0000Z-220412T1500Z/ /O.CON.KPSR.WI.Y.0017.000000T0000Z-220412T0000Z/ Imperial County Southwest- 1258 PM PDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HIGH WIND WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT TUESDAY... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 70 mph expected. For the Wind Advisory, west winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Southwest corner of Imperial County. * WHEN...For the Wind Advisory, until 5 PM PDT this afternoon. For the High Wind Warning, from 5 PM this afternoon to 8 AM PDT Tuesday. * IMPACTS...Very difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects will become airborne. Moderate tree and minor structural damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ561-568>570-120800- /O.EXB.KPSR.WI.Y.0017.220412T0000Z-220412T1500Z/ Joshua Tree NP East-Chiriaco Summit-Palo Verde Valley- Chuckwalla Valley- Including the cities of Chiriaco Summit, Blythe, Palo Verde, Ripley, and Midland 1258 PM PDT Mon Apr 11 2022 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT TUESDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Eastern portion of Joshua Tree National Park, Chiriaco Summit, Palo Verde Valley and Chuckwalla Valley. * WHEN...From 5 PM this afternoon to 8 AM PDT Tuesday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-563>567-120800- /O.EXT.KPSR.WI.Y.0017.220412T0000Z-220412T1500Z/ Joshua Tree NP West-Salton Sea-Chuckwalla Mountains- Imperial County Southeast-Imperial County West-Imperial Valley- Including the cities of Cottonwood Visitor, Lost Horse-Keys Village, Desert Shores, Imperial Hot Mineral Springs, Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 1258 PM PDT Mon Apr 11 2022 ...WIND ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT TUESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Imperial Valley, Salton Sea, Western portion of Joshua Tree National Park, Western Imperial County, Southeastern Imperial County and Chuckwalla Mountains. * WHEN...From 5 PM this afternoon to 8 AM PDT Tuesday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
172 WWUS75 KPSR 120549 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 1049 PM MST Mon Apr 11 2022 CAZ562-121500- /O.CON.KPSR.HW.W.0003.000000T0000Z-220412T1500Z/ Imperial County Southwest- 1049 PM PDT Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph. * WHERE...Southwest corner of Imperial County. * WHEN...Until 8 AM PDT Tuesday. * IMPACTS...Very difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects will become airborne. Moderate tree and minor structural damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ563-566-567-121500- /O.NEW.KPSR.DU.Y.0012.220412T0549Z-220412T0800Z/ /O.CON.KPSR.WI.Y.0017.000000T0000Z-220412T1500Z/ Salton Sea-Imperial County West-Imperial Valley- Including the cities of Desert Shores, Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 1049 PM PDT Mon Apr 11 2022 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 1 AM PDT TUESDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Salton Sea, Western Imperial County and Imperial Valley. * WHEN...For the Blowing Dust Advisory, until 1 AM PDT Tuesday. For the Wind Advisory, until 8 AM PDT Tuesday. * IMPACTS...Hazardous driving conditions due to reduced visibility. Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-561-564-565-568>570-121500- /O.CON.KPSR.WI.Y.0017.000000T0000Z-220412T1500Z/ Joshua Tree NP West-Joshua Tree NP East-Chuckwalla Mountains- Imperial County Southeast-Chiriaco Summit-Palo Verde Valley- Chuckwalla Valley- Including the cities of Cottonwood Visitor, Lost Horse-Keys Village, Imperial Hot Mineral Springs, Chiriaco Summit, Blythe, Palo Verde, Ripley, and Midland 1049 PM PDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Palo Verde Valley, Chiriaco Summit, Eastern portion of Joshua Tree National Park, Western portion of Joshua Tree National Park, Chuckwalla Valley, Southeastern Imperial County and Chuckwalla Mountains. * WHEN...Until 8 AM PDT Tuesday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
947 WWUS75 KPSR 120758 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 1258 AM MST Tue Apr 12 2022 CAZ563-566-567-121500- /O.EXP.KPSR.DU.Y.0012.000000T0000Z-220412T0800Z/ /O.CON.KPSR.WI.Y.0017.000000T0000Z-220412T1500Z/ Salton Sea-Imperial County West-Imperial Valley- Including the cities of Desert Shores, Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 1258 AM PDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...BLOWING DUST ADVISORY WILL EXPIRE AT 1 AM PDT EARLY THIS MORNING... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Imperial Valley, Salton Sea and Western Imperial County. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ562-121500- /O.CON.KPSR.HW.W.0003.000000T0000Z-220412T1500Z/ Imperial County Southwest- 1258 AM PDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 65 mph. * WHERE...Southwest corner of Imperial County. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Very difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects will become airborne. Moderate tree and minor structural damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-561-564-565-568>570-121500- /O.CON.KPSR.WI.Y.0017.000000T0000Z-220412T1500Z/ Joshua Tree NP West-Joshua Tree NP East-Chuckwalla Mountains- Imperial County Southeast-Chiriaco Summit-Palo Verde Valley- Chuckwalla Valley- Including the cities of Cottonwood Visitor, Lost Horse-Keys Village, Imperial Hot Mineral Springs, Chiriaco Summit, Blythe, Palo Verde, Ripley, and Midland 1258 AM PDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WHAT...West to northwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Palo Verde Valley, Chiriaco Summit, Eastern portion of Joshua Tree National Park, Western portion of Joshua Tree National Park, Chuckwalla Valley, Southeastern Imperial County and Chuckwalla Mountains. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
807 WWUS75 KPSR 121323 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 623 AM MST Tue Apr 12 2022 CAZ560-561-563>570-121430- /O.CAN.KPSR.WI.Y.0017.000000T0000Z-220412T1500Z/ Joshua Tree NP West-Joshua Tree NP East-Salton Sea- Chuckwalla Mountains-Imperial County Southeast- Imperial County West-Imperial Valley-Chiriaco Summit- Palo Verde Valley-Chuckwalla Valley- 623 AM PDT Tue Apr 12 2022 ...WIND ADVISORY IS CANCELLED... The Wind Advisory has been cancelled as winds have fallen below advisory levels. Breezy conditions will continue across the area. $$ CAZ562-121500- /O.CON.KPSR.HW.W.0003.000000T0000Z-220412T1500Z/ Imperial County Southwest- 623 AM PDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Southwest corner of Imperial County. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Very difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects will become airborne. Moderate tree and minor structural damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this high wind warning went out at Apr 10, 10:52 PM PDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 10, 10:52 PM PDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 1052 PM MST Sun Apr 10 2022 .UPDATE... Updated Aviation section. && .SYNOPSIS...A cooling trend is expected through the first half of the week as a series of weather disturbances move across the western U.S.. Along with the cooler temperatures, periods of breezy to windy conditions are expected, with the strongest winds on Monday and Tuesday. Lighter winds and a gradual warming trend with temperatures returning back to near normal are expected for the latter half of the week. && .DISCUSSION... Broad upper-level troughing has taken over across the western half of the CONUS. This has lowered the heights aloft considerably and thus a cooling trend is beginning to take shape. High temperatures this afternoon are expected to be 5-10 degrees cooler compared to yesterday with highs averaging around 90 degrees across the lower deserts. A shortwave trough situated over the Northern High Plains will tighten the pressure gradient somewhat today and thus lead to gusty winds of 20-30 mph across most areas through the afternoon. Across extreme southwest Imperial county, mountain wave activity will enhance winds even further with gusts in excess of 40 mph likely from this evening through early Tuesday morning and thus a Wind Advisory has been issued for this area. As we head into Monday and Tuesday, a more potent shortwave is expected to swing through the intermountain west region. Given that the best dynamics associated with this feature will remain to the north, precipitation chances as well as QPF will be little to none. However, gusty winds will still be a threat. With the gradient tightening even more, wind gusts on Monday afternoon into the early evening will range between 25-40 mph from the southwest. These gusty winds could also result in areas of blowing dust as well in the dust prone areas of southeast California as well as Pinal County. High temperatures will be cooler, in the middle to upper 80s. A cold front is expected to pass through the region Monday night into Tuesday, switching the winds out of the west northwest as well as ushering in drier and cooler air. Gusty winds ranging between 25-40 mph can be expected and thus result in areas of blowing dust once again. With the cool air advection behind the cold front, high temperatures on Tuesday are only expected to top out in the lower to middle 70s across the lower deserts. As we head towards the latter half of the week, broad troughing will remain in place across the western half of CONUS. A gradual warming trend to temperatures back to near normal, lower to middle 80s, can be expected. Heading into next weekend, the ensembles are in disagreement in the overall synoptic pattern evolution as some members show another shortwave trough moving into the west coast, keeping heights across the southwest suppressed while other members show weak ridging developing overhead. This will have an impact mainly on whether temperatures will warm even further, surpassing 90 degrees, or hold steady in the 80s. Otherwise, seasonably dry conditions will persist. && .AVIATION...Updated at 0551Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: A weather disturbance centered near the Lower Colorado River Valley is helping to keep southwesterly winds going late into the evening. Anticipate the onset of more familiar nocturnal downvalley winds between 08Z-10Z. By that time, winds in the lower levels above the surface will weaken enough that conditions will remain below LLWS criteria. The approach of a stronger short wave and associated dry cold front will lead to strengthening winds during the day Monday. Anticipate a period of southerly winds in the 16Z-20Z time frame before stronger southwesterly winds take hold after 20Z with gusts of 25-30kts being common. Couldn't rule out the possibility of brief gusts to 35kts after 23Z. Expect the moderate to strong winds to continue through the evening Monday. There is some potential for gusty winds over Pinal County to generate lofted dust that wafts over the Phoenix area during the late morning/early afternoon. Expect surface visibilities to remain well above 6SM with the more noticeable impact being decreased slantwise visibility - if it transpires. As for sky cover, BKN-OVC cirrus will clear well before sunrise. Southeast California/Southwest Arizona including KIPL and KBLH: A weather disturbance centered near the Lower Colorado River Valley is helping to keep southwesterly gustiness going late into the evening at both KIPL and KBLH. Anticipate slow weakening during the overnight hours (trending to southerly at KBLH). At KIPL, strong west winds redevelop in the afternoon with gusts of 25-30kts then increase to 35kts during the late afternoon and through Monday evening. At KBLH, southerly winds strengthen by 18Z with gusts to 25kts followed by stronger south-southwesterly winds gusting 30-35kts after 20Z. At both TAF sites, couldn't rule out some brief visibility reductions in dust with the strongest gusts. But, confidence in that scenario is too low to reflect in the TAFs. However, lofted dust over the region is likely Monday afternoon and evening that would cause decreased slantwise visibility. As for sky cover, BKN-OVC cirrus will clear well before sunrise. && .FIRE WEATHER... Wednesday through Sunday: Dry conditions as well as light to locally moderate winds can be expected through the period. Temperatures will rebound to near normal levels. Afternoon relative humidity values, however, will be dropping into the single digits with modest overnight recovery. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...Wind Advisory until 5 AM PDT Tuesday for CAZ562. && Visit us on Facebook, Twitter, and at weather.gov/phoenix DISCUSSION...Lojero/Kulhman AVIATION...AJ FIRE WEATHER...Lojero
Nearby
High Wind Warnings in California, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.